MathSciNet Relay Station
MathSciNet bibliographic data
MR954995 32F20 (32A07 35N15)
Krantz, Steven G. Compactness of the $\overline\partial$-Neumann operator. Proc. Amer. Math. Soc. 103 (1988), no. 4, 1136–1138.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement